# SDR DALA2018062654221

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 43,587 hours, 26,782 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER PANELS FOUND THE AFT SPAR,  LOWER FWD CHORD EXFOLIATED AT XRS 545.38.  ACCOMPLISHED A PERMANENT REPAIR ON AFT SPAR IAW ER/A 568227-14, REV ORIGINAL. HFEC ACCOMPLISHED.
